# SDR SWAA2022012451062

- Difficulty date: December 7, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 21RH
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY BS 540 R/H STRINGER 21. ; / STRINGER DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A FIG 103.; [02] VERIFIED APPLICABILITY FOR REPAIR BETWEEN BS 500D - 540; STR- 21R IAW SRM 53-00-03-2R-1; [03] VERIFIED APPLICABILITY OF SRM 53-00-03-2R-1 AND DAMAGE OUT OF LIMITS PER SRM 53-00-03-1A; [04] REMOVED POWER FEEDER CABLE BRACKET ASSY PN 287A4011-43 FROM BS 520+12'; STR- 21R PER SRM 51-40-02 RECEIVED NEW STRINGER SECTION P/N: HFAB53-STS-011 ;LOT:1476840 ; P.O:848511 AND NEW HAT SECTION P/N : HFAB53-HS-011 ; LOT:1477125 ; P.O: 848512. FABRICATED STRINGER SECTION FROM 7075-T6 0.056' AND HAT SECTION FROM 7075-T6 0.063'   LOCATED AND DRILLED STRINGER SECTION AND HAT SECTION AT STR 21 R/H BS 500D+4' TO 536 AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1 PAR. 4 STEPS D TO I.FABRICATED STRINGER SECTION FROM 7075-T6 0.056' AND HAT SECTION FROM 7075-T6 0.063'   LOCATED AND DRILLED STRINGER SECTION AND HAT SECTION AT STR 21 R/H BS 500D+4' TO 536 AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1 PAR. 4 STEPS D TO I. OK TO APPLY PRIMER TO REPAIR PARTS.; [12] APPLIED PRIMER TO REPAIR PARTS IAW SRM 53-00-03-2R-1 PAR. 4 STEPS J
